U.S. doctors online nowAsk doctors free
Sansom Park, TX
A 33-year-old female asked:

Spotting started yesterday, 4 th week on micronor, (norethindrone) is this my period or breakthrough bleeding? should i stop taking the pill so i can get my period?

1 doctor answer1 doctor weighed in
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Don't stop: Bleeding on micronor (norethindrone) is breakthrough bleeding. Stopping micronor (norethindrone) are likely to make the breakthrough bleeding worse. If the breakthrough bleeding becomes intolerable, an alternative birth control method may need to be considered.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.